# SDR DALA2018031601848

- Difficulty date: March 15, 2018
- Submitted: March 23, 2018
- Operation: Air carrier
- Aircraft: N955AT
- Make and model: Boeing 717-200
- Aircraft serial: 55017
- Aircraft time: 49,248 hours, 33,958 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Damaged
- Location: Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUE TO WEAR FOUND ON THE RT WING SLAT PANEL NR 1,  LOWER SKIN,   XFS 145,  REMOVED AND REPLACED THE  SLAT PANEL IAW AMM 27-80-01 AND ADJUSTED IAW AMM 27-80-01-830-802.  RT WING NR 1 SLAT WAS REPAIRED IAW ER/A 566779-14, REV. ORIGINAL.
